# SDR SWAA2021062424116

- Difficulty date: January 30, 2020
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N7725A
- Make and model: Boeing 737-76N
- Aircraft serial: 32671
- Aircraft time: 45,756 hours, 22,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO THRESHOLD SCUFF PLATE WEB DENTED AND CORRODED. / REMOVED AND REPLACED AFT CARGO THRESHOLD WEB (SCUFFPLATE.) AS PER AMM 53-11-02.REMOVED AND REPLACED I/B AND O/B FLOOR TIEDOWN PLATES PER SRM 51-40-02.
